Thank you for sharing your experiences. I came across this page looking for more first hand experience and noted side effects. I have been preparing my body for turpentine dosing; closely following Dr. Daniels instructions. I have been taking the Vitality Capsules for 3 weeks and has worked the best for detoxifying my system and was seeing 3BM/day.
The reason I began this method of treatment is to remedy parasitic infection of liver flukes, pinworms, and possibly tapeworm. Symptoms I am experiencing are: irritability, constipation, stomach cramping, skin rash, excessive phlegm which is affecting my ENT and eyes.
I felt I was ready to begin using turpentine. The first dose I took was a 1/2 tsp dose. I had slight dizziness, and increased heart rate. I felt fine the next day. So I took another dose. This second dose I took was just under 1/4 tsp. The following day, I felt absolutely miserable. My muscles in my neck and back and shoulders were unbearably stiff. My eyes are bloodshot and my throat and ears hurt so bad I can hardly swallow. I am very surprised by how severe my side effects are from the turpentine dose. The phlegm I'm coughing up is electric neon green and my eyes excrete the slimy buggers at night. So much so that my eyes are 'glued' shut as if I have pink eye. I am very unnerved by my reaction. It has been 3 days since my last turpentine dose and only 1BM/day since then.
I hope my body can continue to detox whatever is making me feel ill. This is my first step to recovery using this regiment and want to stick with it. Please if anybody can comment or shed some light on what is happening to help me understand what is happening to me would be greatly appreciated.
Thanks for reading and God Bless.